# SDR CALA2013103092518

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 66,953 hours, 24,455 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND HYD LINE LEAKING ON LT WING FWD INBD FLAP OTBD ACTUATOR.  REPLACED YELLOW HYD SYS PRESS LINE.  NEED TO ACCOMPLISH LEAK CHECK.
